首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
Einstein-Kahler submanifolds in a quaternion projective space
被引:3
|
作者
:
Tsukada, K
论文数:
0
引用数:
0
h-index:
0
机构:
Ochanomizu Univ, Dept Math, Bunkyo Ku, Tokyo 1128610, Japan
Ochanomizu Univ, Dept Math, Bunkyo Ku, Tokyo 1128610, Japan
Tsukada, K
[
1
]
机构
:
[1]
Ochanomizu Univ, Dept Math, Bunkyo Ku, Tokyo 1128610, Japan
来源
:
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY
|
2004年
/ 36卷
关键词
:
D O I
:
10.1112/S0024609304003145
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
In this paper, half-dimensional Einstein-Kahler submanifolds or locally reducible Kahler submanifolds are classified in a quaternion projective space.
引用
收藏
页码:527 / 536
页数:10
相关论文
共 50 条
[1]
EINSTEIN-KAHLER SUBMANIFOLDS WITH CODIMENSION-2 IN A COMPLEX-SPACE FORM
TSUKADA, K
论文数:
0
引用数:
0
h-index:
0
TSUKADA, K
[J].
MATHEMATISCHE ANNALEN,
1986,
274
(03)
: 503
-
516
[2]
Kahler-Einstein submanifolds of the infinite dimensional projective space
论文数:
引用数:
h-index:
机构:
Loi, Andrea
Zedda, Michela
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Cagliari, Dipartimento Matemat & Informat, Cagliari, Italy
Univ Cagliari, Dipartimento Matemat & Informat, Cagliari, Italy
Zedda, Michela
[J].
MATHEMATISCHE ANNALEN,
2011,
350
(01)
: 145
-
154
[3]
EINSTEIN-KAHLER METRICS
AUBIN, T
论文数:
0
引用数:
0
h-index:
0
AUBIN, T
[J].
DIFFERENTIAL GEOMETRY,
1989,
1410
: 52
-
59
[4]
EINSTEIN-KAHLER METRICS
AUBIN, T
论文数:
0
引用数:
0
h-index:
0
AUBIN, T
[J].
LECTURE NOTES IN MATHEMATICS,
1989,
1410
: 52
-
59
[5]
EINSTEIN-KAHLER SOLUTIONS IN SOME COSMOLOGICAL SPACE TIMES
DERELI, T
论文数:
0
引用数:
0
h-index:
0
机构:
HACETTEPE UNIV,DEPT PHYS,ANKARA,TURKEY
DERELI, T
ONDER, M
论文数:
0
引用数:
0
h-index:
0
机构:
HACETTEPE UNIV,DEPT PHYS,ANKARA,TURKEY
ONDER, M
TUCKER, RW
论文数:
0
引用数:
0
h-index:
0
机构:
HACETTEPE UNIV,DEPT PHYS,ANKARA,TURKEY
TUCKER, RW
[J].
CLASSICAL AND QUANTUM GRAVITY,
1984,
1
(06)
: L67
-
L73
[6]
PARALLEL SUBMANIFOLDS IN A QUATERNION PROJECTIVE-SPACE
TSUKADA, K
论文数:
0
引用数:
0
h-index:
0
TSUKADA, K
[J].
OSAKA JOURNAL OF MATHEMATICS,
1985,
22
(02)
: 187
-
241
[7]
EINSTEIN-KAHLER SURFACES AND GRAVITATIONAL INSTANTONS
CATENACCI, R
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MILAN,IST FIS,I-20133 MILAN,ITALY
CATENACCI, R
REINA, C
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MILAN,IST FIS,I-20133 MILAN,ITALY
REINA, C
[J].
GENERAL RELATIVITY AND GRAVITATION,
1982,
14
(03)
: 255
-
277
[8]
NULLITY OF COMPACT KAHLER SUBMANIFOLDS IN A COMPLEX PROJECTIVE SPACE
KIMURA, Y
论文数:
0
引用数:
0
h-index:
0
机构:
OSAKA UNIV, FAC SCI, DEPT MATH, TOYONAKA, OSAKA 560, JAPAN
OSAKA UNIV, FAC SCI, DEPT MATH, TOYONAKA, OSAKA 560, JAPAN
KIMURA, Y
[J].
JOURNAL OF THE MATHEMATICAL SOCIETY OF JAPAN,
1977,
29
(03)
: 561
-
580
[9]
MEAN-CURVATURE VECTOR AND SYMPLECTIC TOPOLOGY OF LAGRANGIAN SUBMANIFOLDS IN EINSTEIN-KAHLER MANIFOLDS
OH, YG
论文数:
0
引用数:
0
h-index:
0
机构:
Department of Mathematics, University of Wisconsin, Madison, 53706, WI
OH, YG
[J].
MATHEMATISCHE ZEITSCHRIFT,
1994,
216
(03)
: 471
-
482
[10]
EINSTEIN-KAHLER TORIC FANO FOURFOLDS
NAKAGAWA, Y
论文数:
0
引用数:
0
h-index:
0
机构:
Mathematical Institute, Faculty of Science, Tohoku University, Sendai
NAKAGAWA, Y
[J].
TOHOKU MATHEMATICAL JOURNAL,
1993,
45
(02)
: 297
-
310
←
1
2
3
4
5
→